# SDR UPS99230571

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 380 - 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, INTERCOSTAL CRACKED LT SIDE OF E & E BAY BETWEEN BS 380 - 400 LEVEL WITH FLOOR.  REPLACED INTERCOSTAL IAW SRM 51-20-01 FIG 7.
